MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, LDR TMX 30CT 24/CS MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer called for assistance running a blood test.She tried 3 times this morning and the results were high and erratic.The customer was concerned with the tests results obtained of 96, 141 and 113mg/dl.The customer¿s expected am fasting blood glucose test result range is 80-90mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Per customer, the product is not stored according to specification in the bathroom.The test strip lot manufacturer¿s expiration date is 07/29/2027 and per the customer the open vial date is undisclosed.The meter memory was reviewed for previous test result history: result 1: 113 mg/dl date: on (b)(6) time: 8:49am fasting.Result 2: 141 mg/dl date: on (b)(6) time: 8:48am fasting.Result 3: 96 mg/dl date: on (b)(6) time: 8:47am fasting.Result 4: 96 mg/dl date: on (b)(6) time: 5:42pm 2hr after meal.Result 5: 80 mg/dl date: on (b)(6) time: 11:07pm bedtime/unsure.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Test strips and meter were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications most likely underlying root cause: mlc-020: user's test strip had poor storage note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24531659
Report Number1000113657-2026-00095
Device Sequence Number21066275
Product Code NBW
UDI-Device Identifier00021292009120
UDI-Public(01)00021292009120(17)270729(10)ZD6343S
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, LDR TMX 30CT 24/CS MG/DL
Device Lot NumberZD6343S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown